# SDR 2007UALA02738

- Difficulty date: July 19, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 31,572 hours, 12,247 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2016
- Condition: Wrong Part
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, W
- Precautionary procedure: K

## Discrepancy

ROWS 1, 2, 3 & 5 HAVE NO EEL LIGHTS.  INSTALLED NEW PWR SUPPLY IN FWD POSITION WITH BORROWED PART FROM US AIRWAYS P/N 3214-54-10, S/N 2016, AND OPS CHECK GOOD.
